# SDR REXA201100167

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 17,618 hours, 14,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS FOUND ON THE RIGHT SIDE OF THE FUSELAGE.  FIRST AT FS 402 MEASURING .8" X .7" X 0.010".   SECOND AT FS 424.6 MEASURING 2" X 1.4" X 0.020".  THIRD AT FS 427.5 MEASURING 1.5" X 1.1" X 0.011".  ALL DENTS LOCATED BETWEEN S-15R AND S-16R.  THE DENTS WERE EVALUATED AND REPAIRED IAW STS ENGINEERING EA 10-PINN-2011-14.
